# SDR IPXA2020041554197

- Difficulty date: April 13, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A5281010001000
- Condition: Dented
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGL/H MLG DOOR AFT WHEEL CUTOUT CIRCULAR PANEL HAS DENTFABRICATED NEW PLATE, MAT 2024 T3. .025 IAW SRM 52-81-12 INSTALLED NEW PLATE
